# SDR 98ZZZX1278

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aero Controls, LLC, repair station IU6R626N
- Make and model: Boeing 747121
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Valve Body
- Part number: 2672232
- Condition: Leaking
- Location: Nlg Door Seq
- Component: Parkerhanfin, 2670296
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NLG SEQUENCE VALVE LEAKING FROM PIN HOLE IN BODY.
